# SDR NACA2021032200002

- Difficulty date: February 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,329 hours, 50,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 2 1/4 INCH CRACK ABOVE STR10R AT BS727B + 12 1/8 INCH DURING ACCOMPLISHMENT OF AD 2012-26-02.  CORRECTIVE ACTION: REPAIRED CRACK IAW BOEING SB 737-53A1234 REV 2 REPAIR 34.
